# SDR HEEA076972

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 9,944 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: 206030104023
- Condition: Chafed
- Location: Mlg Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS CHAFED. REPLACED WITH SERVICEABLE FITTING.
